# SDR QXEA2016060100373

- Difficulty date: June 1, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 35,429 hours, 37,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS THAT THE EMERGENCY LIGHTING AT ROW 2D IS LIFTING UP.  SECURED THE EMERGENCY LIGHT STRIP AT 2D.  RETURNED TO SERVICE.
